Weightloss While Taking Suboxone /subutex
Guest
Posted: August 10, 2021, 10:49 AM







Y’all I’ve been googling for days now. Suboxone has made me gained weight or just over eating during the pandemic. I see these stories of weight loss on subs so I’m going to assume that maybe just maybe if I try to lose weight while still on MAT that it will actually work? I’m terrified that I’ll go on a diet and it won’t work at all due to the auboxone causing the weight gain and fluid retention. I’m on 16 mg it’s been 1 year and a half on this medication. Worried about my body, I can’t wear my wedding ring because
Of the swelling.
  Top
Maria1988
Posted: August 28, 2021, 11:23 PM







Having the same issue with weight loss and suboxone. Initially it was okay cause like who doesn’t want to loss 5 pounds… but 5lbs has turned it 15-20lbs and I’m now towing that line where my BMI is getting closer to the 18s. It was like 19.3 the last time I checked it. I have reduced from 20mg in January to 8mg now. I am curious if my rapid taper is playing a role. I was an IV user. I wouldn’t say my diet has changed massively but I did used to eat a lot more candy when I was using, now it’s like I don’t really like it as much anymore but I would argue I generally eat more food, just more spread out.

I’m wondering if I should slow down my taper. I just don’t want to lose momentum and end up on sub for years/forever. I’d like to be able to leave the country some day without worrying about withdrawal or medication.

It kind of seem like the people here are losing even without significant tapering.
  Top
matticus
Posted: September 7, 2021, 8:13 PM







I have been on subs for 4years now. I started at 175 now I am 145. It is scaring me to death. At first I thought it was from vaping. So I quit that and went back to cigs. Eating a half of cream pie every night or 2 bowls of ice cream just to gain weight and it won't help. I'm still shrinking it's like I might have ASL or something. But coming to this site and seeing everyone elses post I know it's the subs. Thx for posting guys
  Top
Anonymous
Posted: February 22, 2022, 3:34 AM







Has anyone that went into skeleton mode on subutex recovered from it yet or figured out the exact cause? It's getting bad and it wasn't always like this. Any update on this post would be lovely. I'm afraid the subs have lead into a new underlying problem.
  Top
Troy
Posted: March 11, 2022, 8:04 PM







To everyone wondering it is most definitely the Suboxone the problem is the same rather you are gaining or losing weight. The medication makes you constipated/bloated which will, if you gain weight easily. Make you gain weight but if you're like me and sounds like most of you are you're losing it and that's bc the lack of bowl movements are causing everything to just sit there which makes you feel like crap and just not hungry. For the ppl that have a problem with gaining weight quickly normally without the medication you're gaining weight from the same exact process bc the food has more time too turn into fat/time for water to retain bc nothing is working like it's suppose to. I have friends that gain weight on it and friends like me that lose it and it all has to do with how the medication causes constipation and bloating. Might be TMI but literally since the day I started this med. I've been passing gas excessively and have hard time passing my stool and it hasn't stopped and I'm going on 6 months. Just my opinion and what I've gained from my doctor anyways hope you all good luck and STAY SOBER!!!
  Top
Posted: May 9, 2022, 8:41 AM


Posts: 53
Joined: April 26, 2020



The weight loss may be that your dose is too high and it makes you sick. Suboxone is not like the opioids we were used too. you will not get higher the more you take you will get sicker. I have
found over time that the less I take it helps with my issues just as well as taking the larger dose I was prescribed when I went on my first visit
  top of page  Top